# SDR IPXA2025080337337

- Difficulty date: July 21, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N469UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25485
- Aircraft time: 35,720 hours, 21,553 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Angle
- Part number: 149N7651
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON T-CHORD UPPER R/H SECTION STA 1200.  REMOVED CORROSION ON T-CHORD ORIGINAL MEASURES THICKNESS: 0.063''.  AFTER BLENDED FOUND FOLLOWING MEASUREMENTS: L:2.5, W:1.4, DEPTH: 0.018'', REMAINING MAT.: 0.045'', %DAMAGE:28.6%.  REMOVED UPPER RH T-CHORD STA 1200 IAW SRM 51-40-02.LOCATED AND DRILLED NEW T-CHORD IAW B757-200 SRM51-40-02 AND TRETED AND PRIMER ALODINE P/N ALODINE-1132 1EA BATCH#0004297321 PRIMER P/N 02-013-8 BATCH#4331975.  INSTALLED NEW T-CHORD UPPER R/H SECTION STA 1200 IAW B757-200 SRM 51-40-02-0G P/N: BACR15FT6D5C, BATCH:004348779 EA 50, P/N: BACB30NX6K3, BATCH:0004391807.
